Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2004) Fibrations on Banach manifolds. Pacific Journal of Mathematics, 215 (2). pp. 313-329. ISSN 0030-8730

Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2007) Global homeomorphisms and covering projections on metric spaces. Mathematische Annalen, 338 (1). pp. 75-95. ISSN 0025-5831

Garrido Carballo, Isabel and Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2010) Global inversion and covering maps on length spaces. Nonlinear Analysis-Theory Methods & Applications, 73 (5). pp. 1364-1374. ISSN 0362-546X

This list was generated on Wed Apr 23 02:38:31 2014 CEST.